A two-grid discretization scheme for eigenvalue problems

Jinchao Xu, Aihui Zhou

Research output: Contribution to journalArticlepeer-review

170 Scopus citations

Abstract

A two-grid discretization scheme is proposed for solving eigenvalue problems, including both partial differential equations and integral equations. With this new scheme, the solution of an eigenvalue problem on a fine grid is reduced to the solution of an eigenvalue problem on a much coarser grid, and the solution of a linear algebraic system on the fine grid and the resulting solution still maintains an asymptotically optimal accuracy.

Original languageEnglish (US)
Pages (from-to)17-25
Number of pages9
JournalMathematics of Computation
Volume70
Issue number233
DOIs
StatePublished - Jan 2001

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A two-grid discretization scheme for eigenvalue problems'. Together they form a unique fingerprint.

Cite this